HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Global classification of curves on the symplectic plane

Files in This Item:
pre824.pdf294.16 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83974

Title: Global classification of curves on the symplectic plane
Authors: Ishikawa, Goo Browse this author
Keywords: symplectomorphism
moduli space
mapping space quotient
differentiable structure
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 824
Start Page: 1
End Page: 24
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69632
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University